# SDR A6WA201040325

- Difficulty date: April 27, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Part number: 6007522193
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS NR 1 PRESSURE/RETURN FILTER MANIFOLD MOUNT BRACKET CRACKED ON AFT END.  REPAIRED NR 1 HYD MANIFOLD SUPPORT BRACKET IAW REO 601R-53-62-031, REV A.
